Imperial College London

Dr Eyal Neuman

Faculty of Natural SciencesDepartment of Mathematics

Senior Lecturer
 
 
 
//

Contact

 

e.neumann Website CV

 
 
//

Location

 

802Weeks BuildingSouth Kensington Campus

//

Summary

 

Summary

Eyal Neuman is a Senior Lecturer in mathematical finance and a member of the stochastic analysis research group at the Department of Mathematics, Imperial College London. His research interests are in the areas of probability, stochastic processes and mathematical finance. He is mainly working on interacting particle systems, stochastic partial differential equations and market microstructure. Previously he was a Visiting Assistant Professor at the University of Rochester, N.Y. Eyal received his PhD in stochastic processes from the Technion. 

Eyal's personal website and his full list of publications can be found at the link.

This year's program of the stochastic analysis seminar at Imperial College  can be found by following this link.

 

Selected Publications

Journal Articles

Hager P, Neumann E, The multiplicative chaos of H=0 fractional Brownian fields, Annals of Applied Probability, ISSN:1050-5164

Neumann E, Schied A, 2021, Protecting pegged currency markets from speculative investors, Mathematical Finance, ISSN:0960-1627

Neumann E, Xinghua Z, 2021, On the maximal displacement of near-critical branching random walks, Probability Theory and Related Fields, Vol:180, ISSN:0178-8051, Pages:199-232

Neumann E, Mueller C, Lee JJ, Hitting probabilities of a Brownian flow with Radial Drift, Annals of Probability, ISSN:0091-1798

Lehalle C-A, Neuman E, 2019, Incorporating signals into optimal trading, Finance and Stochastics, ISSN:1432-1122

Neuman E, 2018, Pathwise uniqueness of the stochastic heat equation with spatially inhomogeneous white noise, Annals of Probability, Vol:46, ISSN:0091-1798, Pages:3090-3187

Neuman E, Zheng X, 2017, On the maximal displacement of subcritical branching random walks, Probability Theory and Related Fields, Vol:167, ISSN:0178-8051, Pages:1137-1164

Neuman E, Schied A, 2016, Optimal portfolio liquidation in target zone models and catalytic superprocesses, Finance and Stochastics, Vol:20, ISSN:0949-2984, Pages:495-509

More Publications